Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gda_11

Worried about my mental Health...

Hi guys, I'm really scared right now. I've had severe acne for years now, and I guess you could say I've not coped as well as other people have, I really let it get to me over the years and I have no confidence. I'm very mentally and emotionally unstable the slightest things can change my mood entirely. I've often had suicidal thoughts and the like, and that was before Accutane which people say makes you more depressed. I've been on Accutane for like 6 months now and I have noticed it's made me a lot more depressed and moody. I thought it's okay, I'm almost done my course and after that I'll feel a lot better. Even though I still have suicidal thoughts a lot more often (like every day)

But then yesterday my girlfriend of about a year told me she doesn't love me anymore, and she needs to leave me... I'm devastated, I didn't go to school today and I've been crying on and off all day. Her mom called me last night and said she needed space, and so I don't plan to see her or call her because I care for her and don't want to upset her.

The point is all this together, I feel, is too much. The depression from years of severe acne, the mental side effects from accutane, the unexpected ending to a year long relationship. I can't stop thinking about killing myself and crying I'm so afraid for myself... I just, I don't know what the hell to do with myself except cry. I really need help, please.

Share this post


Link to post
Share on other sites

uno wat mate, i felt like this today and im guessing because of accutane which i guess is the reason for my being sad ETC, it sucks, i would love to say 'oh the girl is not worth it' etc etc...but thats all clishe, will probably make u feel worse....but truth is , shes probably had enough of ur shit..cus ur probably acting like a big time looser, probably because of accutane and because of your acne on a whole...now what you got to do is focus on the positive...u have to look forward to finishing ur accutane course when things will get better for you and u will be back to your normal self....or talk to your girl and explain whats your going through to her...maybe then she will understand your point of view, rather than see hers alone.

SORRY FOR BEING ABIT HARSH, HOWEVER THE TRUTH SOMETIMES MAKES PEOPLE FEEL BETTER.....hope it does to you

IM stillfighting.

Share this post


Link to post
Share on other sites

Hey, gda_11.

I am very sorry to hear that you are having a very hard time coping with acne, but please check with a counselor on this issue. While you may voice various issues at the Emotional And Psychological Effects Of Acne forum, we strongly feel this is not a suitable place to share suicidal thoughts with other members. I strongly encourage you to seek a professional assistance on this matter.

Information about professional assistance can be found here:

http://www.acne.org/messageboard/resources...lai-t16184.html

I hope you can find someone who can help you.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×